Doctor insights on:
Does Constipation Cause Acne
Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more
Ihave chronic constipation and acne all over my body.Are they related?And how can I treat it.Im 25 years old female .50 kg weight.
Possibly: Think of your system as a delivery service that is too slow.The slower the delivery, the harder, drier the stool.Start by clearing out the outlet.Take a good dump or do an enema once to clear the exit. Avoid constipating foods & add fiber or a wetting agent like mirilax. Mark efforts on a calendar.Teach your body to empty no< 2x /d & keep up the efforts for 6m. It should reset your system. ...Read more
Ever since I got really bad bloating and constipation my acne has also gotten worse specially in forehead , what can I do to make it go away?
Hi, i'm suffering from acnes for a long period.It hasl left scars.I also suffered from constipation that aggravated them.I want to remove the scars?
Forgive my frankness: Constipation doesn't cause acne. Whoever told you this is wrong and did you a deep disservice, as did whoever prevented you from getting proper treatment for you acne when you were a teenaged girl. "pop" treatments won't touch the kind of acne that you have. Pick up the phone and call a competent physician; use topical benzoyl peroxide until you can get seen. Get a thyroid check while you're there. ...Read more
I have the period symptoms ( cramps, acne, constipation) but my period is a day late and I don't know why?
Normal variation: Periods can naturally vary in length-hang tight. ...Read more
I've been on Yaz (drospirenone and ethinyl estradiol) for 3 months for acne but now am suffering from constipation. Does it get better over time? Is it safe to use laxatives every 2 days
Yaz (drospirenone and ethinyl estradiol) is not Problem: Yaz (drospirenone and ethinyl estradiol) is not the problem. The cause of constipation is usually the Standard American Diet (SAD)--which is notoriously devoid of fiber. We need adequate fiber and adequate fluids (i.e., water). Try 1-2 tablespoons of psyllium husks every day--with 2 glasses of water per tablespoon. If that doesn't get you going, add 500-1500 mg of magnesium. You can't OD on magnesium, it will give you diarrhea. ...Read more
Wife (33) chronic symptoms:mood swings,constipation,anger, bad hair/nails, weight gain, anemia, bruising, sun sensitive,acne. possible thyroid problem
- Talk to a doctor live online for free
- Does lucozade cause constipation?
- Does folate cause constipation?
- Does ketamine cause constipation?
- Ask a doctor a question free online
- Does constipation cause backache?
- Does peanut cause constipation?
- Does tetralysal cause constipation?
- Does melatonin cause constipation?
- Talk to a dermatologist online